# SDR RU3A20160105001

- Difficulty date: January 5, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300BEECH
- Aircraft serial: FF7
- Aircraft time: 13,723 hours, 7,401 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Drive Gear
- Condition: Loose
- Location: Trim Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AN INFLIGHT OUT OF TRIM SITUATION WHICH WAS DESCRIBED AS, AN EXCESSIVE NOSE UP PITCH, ON TAKEOFF REQUIRING AN IMMEDIATE ACTION.  FOUND THE BRASS DRIVE GEAR LOOSE ON THE ELEVATOR TRIM WHEEL.  THIS RESULTED IN THE TRIM POSITION INDICATING DIAL SLIPPING DURING TRIM WHEEL OPERATION & GIVING A FALSE INDICATION OF THE ELEVATOR TRIM TAB POSITION.  MX SHOULD BE AWARE OF THE POSSIBILITY OF SLIPPAGE, BETWEEN THE ELEVATOR TRIM WHEEL & THE DIAL ASSEMBLY.  A MX ADVISORY CONTAINING INSTRUCTIONS ON HOW TO CHECK FOR & CORRECT THIS HAS BEEN ISSUED.
